A new upper bound on the total domination number of a graph. / Henning, M.; Yeo, Anders.

In: The Electronic Journal of Combinatorics, Vol. 14, No. 1, 2007.

Research output: Contribution to journalArticlepeer-review

Published

Standard

A new upper bound on the total domination number of a graph. / Henning, M.; Yeo, Anders.

In: The Electronic Journal of Combinatorics, Vol. 14, No. 1, 2007.

Research output: Contribution to journalArticlepeer-review

Harvard

Henning, M & Yeo, A 2007, 'A new upper bound on the total domination number of a graph', The Electronic Journal of Combinatorics, vol. 14, no. 1.

APA

Henning, M., & Yeo, A. (2007). A new upper bound on the total domination number of a graph. The Electronic Journal of Combinatorics, 14(1).

Vancouver

Henning M, Yeo A. A new upper bound on the total domination number of a graph. The Electronic Journal of Combinatorics. 2007;14(1).

Author

Henning, M. ; Yeo, Anders. / A new upper bound on the total domination number of a graph. In: The Electronic Journal of Combinatorics. 2007 ; Vol. 14, No. 1.

BibTeX

@article{ad52552015304633a73bf574bb73e74a,
title = "A new upper bound on the total domination number of a graph",
author = "M. Henning and Anders Yeo",
year = "2007",
language = "Undefined/Unknown",
volume = "14",
journal = "The Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

RIS

TY - JOUR

T1 - A new upper bound on the total domination number of a graph

AU - Henning, M.

AU - Yeo, Anders

PY - 2007

Y1 - 2007

M3 - Article

VL - 14

JO - The Electronic Journal of Combinatorics

JF - The Electronic Journal of Combinatorics

SN - 1077-8926

IS - 1

ER -